# SDR AALA2000536

- Difficulty date: March 20, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY INOPERATIVE AT FS 1340.  REMOVED AND REPLACED LIGHT ASSY AND PERFORMED OPS CHECK IAW 33-50-01.  (M)
